PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The differences between consecutive smooth numbers

Volume 184 / 2018

D. R. Heath-Brown Acta Arithmetica 184 (2018), 267-285 MSC: Primary 11N25; Secondary 11N36. DOI: 10.4064/aa170913-11-7 Published online: 10 August 2018

Abstract

We show that large gaps between smooth numbers are infrequent. The key new tool is a novel mean value bound for a special type of Dirichlet polynomial.

Authors

  • D. R. Heath-BrownMathematical Institute
    Radcliffe Observatory Quarter
    Woodstock Road
    Oxford, OX2 6GG, UK
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image